Differential and Integral Equations
- Differential Integral Equations
- Volume 16, Number 7 (2003), 787-811.
Nonlinear integro-differential evolution problems arising in option pricing: a viscosity solutions approach
A class of nonlinear integro-differential Cauchy problems is studied by means of the viscosity solutions approach. In view of financial applications, we are interested in continuous initial data with exponential growth at infinity. Existence and uniqueness of solution is obtained through Perron's method, via a comparison principle; besides, a first order regularity result is given. This extension of the standard theory of viscosity solutions allows to price derivatives in jump--diffusion markets with correlated assets, even in the presence of a large investor, by means of the PDE's approach. In particular, derivatives may be perfectly hedged in a completed market.
Differential Integral Equations, Volume 16, Number 7 (2003), 787-811.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35R10: Partial functional-differential equations 60J75: Jump processes 91B24: Price theory and market structure 91B26: Market models (auctions, bargaining, bidding, selling, etc.)
Amadori, Anna Lisa. Nonlinear integro-differential evolution problems arising in option pricing: a viscosity solutions approach. Differential Integral Equations 16 (2003), no. 7, 787--811. https://projecteuclid.org/euclid.die/1356060597